# SDR DALA2023061204754

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 18,094 hours, 8,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SHEAR PLATE STR 23 L LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. REPLACED SHEAR PLATE AND FASTENERS STR 23 L LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11-801, SRM51-72-11-911-001 AND DWG D53474180 RELEASE DATE 14-JUL-22 ISSUE Z RII INSPECTION COMPLETE. (LP# 2809729)
